# SDR CALA2015072194149

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 71,780 hours, 8,200 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMER EXIT LIGHTS ROWS 54H - 60H INOPERATIVE.  SECURED THE EMER EXIT LIGHT CONN BY DOOR 5R.  OPERATIONS CHECKED OK.
